# SDR 29GA2019062400001

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 39,542 hours, 44,000 cycles
- Engine: Ge CT79B
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0068, MAIN CABIN DOOR HARD TO OPEN.   LUBRICATED DOOR HINGES AND MECHANISM IAW SAAB 340 AMM 52-10-00.
